# SDR SWAA2023111420188

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 50,950 hours, 30,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: FORWARD ENTRY DOOR (L1) GRIT BAR AFT STOWAGE HOOK IS LOOSE AT THE SLIDE SHROUD ATTACHMENT POINTS.<[01] REMOVED AND REPLACED FASTENER ON L1 GIRT BAR STOWAGE HOOK PER SRM 51-40-02.;[02] C/W INSPECTION PER SRM 51-40-02.
